# SDR SCNA20251104430

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-800
- Aircraft serial: 30620
- Aircraft time: 68,678 hours, 35,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE COMPARTMENT WINDOW IS BROKEN.  R2 SLIDE WINDOW NO DEFECTS. R1 SLIDE WINDOW UNSECURE. READHEARED R1 SLIDE WINDOW REF AMM 20-30-11
